| Model Number |
BIS-BIS-40 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that intra-operatively, the lead adaptor was unable to be securely tightened down with the device set screw.The physician elected to use a different adaptor.No patient complications have been reported as a result of this event.